CureZone   Log On   Join
 

Temporary Discontinuance by zalemander ..... Ask Humaworm: Parasites

Date:   1/3/2008 6:39:37 AM ( 13 years ago ago)
Hits:   1,667
URL:   https://www.curezone.com/forums/fm.asp?i=1076191

Well, after being on the Humaworm program for nearly 3 weeks, I had to discontinue due to overwhelming symptoms.

Things were fairly quiet until about 2.5 weeks in. Had no noticeable symptoms nor visible parasites in the stool. Stools then started getting looser, darker, and bloodier (though the blood was slightly present before starting as I have a type of colitis). Then the stool frequency and gas picked up and became ridiculously foul smelling, creating very embarrassing social situations. Finally, it was as if my system said "screw it" and I came down with uncontrollable, frequent diarrhea (upwards of 10 times a day), painful cramps and gas, and excessive rectal bleeding. It has been very unfortunate timing as I had a 13 hour, trans-pacific flight and will have a weekend full of graduate school coming up. Experienced with colitis symptoms, these symptoms, aside from the time of the onset of the disease, have been the worst I've experienced thus far. I'm not sure if it's die off, a result of things I ate, or humaworm upsetting my already fragile digestive track.

At any rate, it's been about 5 or 6 days of these symtpoms with perhaps only minimal improvement since. I'm assuming I'll need to wait 3 months before I (if I decide to) attempt this again?

 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=1076191